Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 3:48 PM CDT for Frio County, Zavala County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 3:48 PM CDT (20:48 UTC)
- Expired
- Apr 11, 2017, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Frio County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 104 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2566 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.1
The text
As transmitted.
236 WUUS54 KEWX 112048 SVREWX TXC163-507-112130- /O.NEW.KEWX.SV.W.0084.170411T2048Z-170411T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 348 PM CDT TUE APR 11 2017 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... East central Zavala County in south central Texas... Southwestern Frio County in south central Texas... * Until 430 PM CDT * At 347 PM CDT, a severe thunderstorm was located 8 miles southwest of Bluff, or 14 miles southeast of Batesville, moving southeast at 10 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Divot and Derby. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging winds, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2880 9949 2892 9947 2876 9906 2865 9931 TIME...MOT...LOC 2047Z 318DEG 8KT 2883 9941 HAIL...1.00IN WIND...<50MPH $$ PLATT
2 follow-up statements
227
WWUS54 KEWX 112057
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
357 PM CDT TUE APR 11 2017
TXC163-507-112130-
/O.CON.KEWX.SV.W.0084.000000T0000Z-170411T2130Z/
Zavala TX-Frio TX-
357 PM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EAST CENTRAL ZAVALA AND SOUTHWESTERN FRIO COUNTIES...
At 355 PM CDT, a severe thunderstorm was located 7 miles southwest of
Bluff, or 16 miles southeast of Batesville, moving southeast at 10
mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Divot, Derby and Farm to Market Road 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2880 9949 2892 9947 2876 9906 2865 9931
TIME...MOT...LOC 2055Z 318DEG 8KT 2882 9939
HAIL...1.50IN
WIND...<50MPH
$$
PLATT009
WWUS54 KEWX 112110
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
410 PM CDT TUE APR 11 2017
TXC507-112120-
/O.CAN.KEWX.SV.W.0084.000000T0000Z-170411T2130Z/
Zavala TX-
410 PM CDT TUE APR 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ZAVALA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2874 9941 2886 9938 2876 9906 2865 9931
TIME...MOT...LOC 2110Z 318DEG 8KT 2879 9936
$$
TXC163-112130-
/O.CON.KEWX.SV.W.0084.000000T0000Z-170411T2130Z/
Frio TX-
410 PM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN FRIO COUNTY...
At 410 PM CDT, a severe thunderstorm was located near Divot, or 14
miles northwest of Dilley, moving southeast at 10 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Derby, Divot and Farm to Market Road 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2874 9941 2886 9938 2876 9906 2865 9931
TIME...MOT...LOC 2110Z 318DEG 8KT 2879 9936
HAIL...1.25IN
WIND...<50MPH
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:28 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 11, 2:28 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 228 PM CDT Tue Apr 11 2017 .SHORT TERM (Tonight through Wednesday Night)... Upper air analysis this morning showed a trough extending from the central plains through Texas to northern Mexico and a ridge to the west. At the surface, a cold front was stretched from Georgetown to Pandale. The cold front will stall and dissipate across our CWA and slight chances for showers and thunderstorms will continue overnight and Wednesday. Rain chances will retreat to the west Wednesday night. && .LONG TERM (Thursday through Tuesday)... A combination of moist low level flow and a series of upper level disturbances will keep slight chances for thunderstorms in the forecast each day through Friday. A more intense upper level trough will swing through the central plains Saturday bringing a better chance for showers and thunderstorms over the weekend. Another upper level trough will bring a chance for thunderstorms Monday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 63 80 64 79 63 / 20 20 10 20 10 Austin Bergstrom Intl Airport 62 80 62 79 62 / 20 20 10 20 10 New Braunfels Muni Airport 63 79 64 79 63 / 20 20 10 20 10 Burnet Muni Airport 62 77 62 76 61 / 20 20 10 20 10 Del Rio Intl Airport 66 80 65 79 65 / 30 30 20 20 10 Georgetown Muni Airport 62 79 63 77 62 / 20 20 10 20 10 Hondo Muni Airport 64 80 64 80 63 / 20 20 10 20 10 San Marcos Muni Airport 63 79 63 79 63 / 20 20 10 20 10 La Grange - Fayette Regional 64 80 63 80 62 / 20 20 10 20 - San Antonio Intl Airport 64 79 65 79 64 / 20 20 10 20 10 Stinson Muni Airport 65 79 65 79 64 / 20 20 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...05 Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 13 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Local storm report, Apr 11, 2:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HEAVY RAIN 1 NW MARTINDALE 29.85N 97.85W
04/11/2017 E5.19 INCH CALDWELL TX MESONET
RAINFALL OVER THE PAST FEW HOURS.
&&
CVPLocal storm report, Apr 11, 3:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HEAVY RAIN 1 NW MARTINDALE 29.85N 97.85W
04/11/2017 E5.19 INCH CALDWELL TX MESONET
RAINFALL OVER THE PAST FEW HOURS.
0242 PM HAIL 1 N WINDCREST 29.54N 98.38W
04/11/2017 E0.50 INCH BEXAR TX TRAINED SPOTTER
FORMER NWS EMPLOYEE REPORTING .5 INCH HAIL.
0242 PM HEAVY RAIN 4 WSW SAN MARCOS 29.87N 98.00W
04/11/2017 E6.07 INCH HAYS TX MESONET
6.07 INCHES OF RAIN FELL IN THE PAST FEW
HOURS.
0235 PM HAIL 2 N WINDCREST 29.54N 98.38W
04/11/2017 E0.50 INCH BEXAR TX TRAINED SPOTTER
CALLER REPORTED .5 INCH HAIL.
0226 PM FLASH FLOOD 5 ENE NEW BRAUNFELS 29.72N 98.04W
04/11/2017 COMAL TX NWS EMPLOYEE
ALLIGATOR CREEK OUT OF BANKS AND FLOODING FM
758.
0225 PM HAIL 1 ESE HILL COUNTRY VILL 29.58N 98.47W
04/11/2017 E0.25 INCH BEXAR TX PUBLIC
CALLER REPORTS PEA-SIZED HAIL.
0224 PM FLASH FLOOD 1 W MCQUEENEY 29.59N 98.05W
04/11/2017 GUADALUPE TX NWS EMPLOYEE
FM 78 CLOSED DUE TO FLOODING.
0215 PM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.03W
04/11/2017 M6.73 INCH HAYS TX MESONET
MESONET STATION RECORDED 6.73 INCHES OF RAIN
OVER THE PAST FEW HOURS.
0211 PM HEAVY RAIN 2 NW SEGUIN 29.59N 97.99W
04/11/2017 E1.74 INCH GUADALUPE TX TRAINED SPOTTER
REPORT OF HEAVY RAIN REPORTED, 1.74 INCHES
IN 1 HOUR.
0122 PM FLASH FLOOD 3 SW SAN MARCOS 29.84N 97.97W
04/11/2017 HAYS TX DEPT OF HIGHWAYS
TX DOT REPORTING THAT I-35 FRONTAGE ROADS
CLOSED FROM LOOP 82 TO MCCARTY LANE IN SAN
MARCOS. HWY 123 FLOODING SOUTH OF SAN
MARCOS.
0120 PM TSTM WND DMG 3 SSW GERONIMO 29.63N 97.99W
04/11/2017 GUADALUPE TX TRAINED SPOTTER
CALLER REPORTED 5 POWER LINES DOWN ON
CORDOVA ROAD NEAR GERONIMO. TIME ESTIMATED
FROM RADAR.
0115 PM HAIL 2 W NEW BRAUNFELS 29.70N 98.16W
04/11/2017 E1.00 INCH COMAL TX PUBLIC
QUARTER-SIZED HAIL REPORTED VIA SOCIAL
MEDIA.
1238 PM HAIL 4 SSW SAN MARCOS 29.84N 97.97W
04/11/2017 E1.00 INCH HAYS TX PUBLIC
1 INCH HAIL REPORTED VIA SOCIAL MEDIA.
1220 PM FLASH FLOOD SAN MARCOS 29.88N 97.94W
04/11/2017 HAYS TX EMERGENCY MNGR
EM REPORTS ONGOING HIGH WATER RESCUE ON SAN
ANTONIO STREET, SAN MARCOS.
1210 PM HAIL 2 SSW NIEDERWALD 29.99N 97.75W
04/11/2017 E0.50 INCH CALDWELL TX EMERGENCY MNGR
EM REPORTING .5 INCH HAIL.
1157 AM HAIL 1 ENE SAN MARCOS 29.89N 97.93W
04/11/2017 E0.25 INCH HAYS TX PUBLIC
CALLER REPORTING PEA SIZED HAIL.
1155 AM HAIL SAN MARCOS 29.88N 97.94W
04/11/2017 E0.75 INCH HAYS TX BROADCAST MEDIA
MEDIA REPORTING .75 INCH HAIL.
1154 AM HAIL 1 WNW SAN MARCOS 29.89N 97.96W
04/11/2017 E0.88 INCH HAYS TX BROADCAST MEDIA
MEDIA REPORTING NICKLE-SIZED HAIL IN SAN
MARCOS.
1105 AM HAIL 1 NNE LEANDER 30.58N 97.85W
04/11/2017 E0.75 INCH WILLIAMSON TX PUBLIC
MEDIA VIEWER REPORTED .75 INCH HAIL.
1104 AM HAIL 1 NNW DRIPPING SPRINGS 30.20N 98.09W
04/11/2017 E1.00 INCH HAYS TX PUBLIC
QUARTER SIZE HAIL BEING REPORTED BY DRIPPING
SPRINGS FIRE DEPT.
1007 AM HAIL 4 ESE CYPRESS MILL 30.36N 98.18W
04/11/2017 E0.50 INCH BLANCO TX PUBLIC
REPORTED VIA SOCIAL MEDIA, HALF AN INCH
HAIL.
&&Special weather statement, Apr 11, 3:19 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 319 PM CDT TUE APR 11 2017 TXZ219-112100- Frio TX- 319 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRIO COUNTY UNTIL 400 PM CDT... At 317 PM CDT, Doppler radar was tracking a strong thunderstorm near Divot, or 9 miles southwest of Pearsall, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pearsall, Divot, Derby, Bluff and Interstate 35 south of Pearsall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2879 9940 2896 9940 2887 9901 2866 9905 TIME...MOT...LOC 2017Z 285DEG 11KT 2882 9923 PLATT
Special weather statement, Apr 11, 3:27 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 327 PM CDT TUE APR 11 2017 TXZ204-112115- Medina TX- 327 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA COUNTY UNTIL 415 PM CDT... At 326 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Tarpley, moving east at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hondo and Farm to Market Roads 1796 and 462. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2948 9940 2959 9937 2958 9901 2929 9913 TIME...MOT...LOC 2026Z 285DEG 11KT 2949 9932 PLATT
Special weather statement, Apr 11, 3:32 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 332 PM CDT TUE APR 11 2017 TXZ205-112115- Bexar TX- 332 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEXAR COUNTY UNTIL 415 PM CDT... At 331 PM CDT, Doppler radar was tracking a strong thunderstorm near Lacoste, or 7 miles east of Castroville, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Antonio, Somerset, Lackland AFB, Von Ormy, Macdona and Mangus Corner. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2930 9879 2942 9877 2937 9850 2919 9859 TIME...MOT...LOC 2031Z 302DEG 13KT 2934 9875 PLATT
Special weather statement, Apr 11, 3:35 PM CDT, 13 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 335 PM CDT TUE APR 11 2017 TXZ221-222-112115- Karnes TX-Wilson TX- 335 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KARNES AND EAST CENTRAL WILSON COUNTIES UNTIL 415 PM CDT... At 334 PM CDT, Doppler radar was tracking a strong thunderstorm near Kosciusko, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kosciusko, Gillett, Paweleville and State Highways 123 and 119. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2911 9802 2923 9792 2917 9770 2895 9787 TIME...MOT...LOC 2034Z 291DEG 9KT 2913 9790 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.